# SDR 96UAL900050

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR MOUNTED ESCAPE LIGHTING INOP ROWS 15 TO 20.  RECONNECTED FLOOR MOUNTED EMERGENCY ESCAPE LIGHTING AT ROWS 15 THROUGH 20 TO POWER SOURCE AND OPERATION CHECKS NORMAL.
